Advertisement

Continuous homomorphisms between algebras of iterated Laurent series over a ring

  • Sergey O. Gorchinskiy
  • Denis V. Osipov
Article

Abstract

We study continuous homomorphisms between algebras of iterated Laurent series over a commutative ring. We give a full description of such homomorphisms in terms of discrete data determined by the images of parameters. In similar terms, we give a criterion of invertibility of an endomorphism and provide an explicit formula for the inverse endomorphism. We also study the behavior of the higher dimensional residue under continuous homomorphisms.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    C. Contou-Carrère, “Jacobienne locale, groupe de bivecteurs de Witt universel, et symbole modéré, ” C. R. Acad. Sci. Paris, Sér. I, 318 (8), 743–746 (1994).zbMATHGoogle Scholar
  2. 2.
    C. Contou-Carrère, “Jacobienne locale d’une courbe formelle relative, ” Rend. Semin. Mat. Univ. Padova 130, 1–106 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    J. J. Duistermaat and W. van der Kallen, “Constant terms in powers of a Laurent polynomial, ” Indag. Math., New Ser. 9 (2), 221–231 (1998).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    I. B. Fesenko and S. V. Vostokov, LocalFields and Their Extensions, 2nd ed. (Am. Math. Soc., Providence, RI, 2002), Transl. Math. Monogr. 121.zbMATHGoogle Scholar
  5. 5.
    E. Frenkel and D. Ben-Zvi, VertexAlgebras and Algebraic Curves, 2nd ed. (Am. Math. Soc., Providence, RI, 2004), Math. Surv. Monogr. 88.zbMATHGoogle Scholar
  6. 6.
    S. O. Gorchinskiy and D. V. Osipov, “Explicit formula for the higher-dimensional Contou-Carrère symbol, ” Usp. Mat. Nauk 70 (1), 183–184 (2015) [Russ. Math. Surv. 70, 171–173 (2015)].MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    S. O. Gorchinskiy and D. V. Osipov, “Tangent space to Milnor K-groups of rings, ” Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 290, 34–42 (2015) [Proc. Steklov Inst. Math. 290, 26–34 (2015)].MathSciNetzbMATHGoogle Scholar
  8. 8.
    S. O. Gorchinskiy and D. V. Osipov, “A higher-dimensional Contou-Carrère symbol: Local theory, ” Mat. Sb. 206 (9), 21–98 (2015) [Sb. Math. 206, 1191–1259 (2015)].MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    S. O. Gorchinskiy and D. V. Osipov, “Higher-dimensional Contou-Carrère symbol and continuous automorphisms, ” Funkts. Anal. Prilozh. 50 (4) (2016); arXiv: 1604.08049 [math.AG].Google Scholar
  10. 10.
    V. G. Lomadze, “On residues in algebraic geometry, ” Izv. Akad. Nauk SSSR, Ser. Mat. 45 (6), 1258–1287 (1981) [Math. USSR, Izv. 19 (3), 495–520 (1982)].MathSciNetGoogle Scholar
  11. 11.
    J. Morava, “An algebraic analog of the Virasoro group, ” Czech. J. Phys. 51 (12), 1395–1400 (2001).MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    J. M. Mu˜noz Porras and F. J. Plaza Martín, “Automorphism group of k((t)): Applications to the bosonic string, ” Commun. Math. Phys. 216 (3), 609–634 (2001).MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    D. V. Osipov, “n-Dimensional local fields and adeles on n-dimensional schemes, ” in Surveys in Contemporary Mathematics (Cambridge Univ. Press, Cambridge, 2008), LMS Lect. Note Ser. 347, pp. 131–164.Google Scholar
  14. 14.
    D. Osipov and X. Zhu, “The two-dimensional Contou-Carrère symbol and reciprocity laws, ” J. Algebr. Geom. 25, 703–774 (2016); arXiv: 1305.6032v2 [math.AG].MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    A. N. Parshin, “On the arithmetic of two-dimensional schemes. I: Distributions and residues, ” Izv. Akad. Nauk SSSR, Ser. Mat. 40 (4), 736–773 (1976) [Math. USSR, Izv. 10, 695–729 (1976)].MathSciNetzbMATHGoogle Scholar
  16. 16.
    A. N. Parshin, “Local class field theory, ” Tr. Mat. Inst. im. V.A. Steklova, Akad.Nauk SSSR 165, 143–170 (1984) [Proc. Steklov Inst. Math. 165, 157–185 (1985)].MathSciNetzbMATHGoogle Scholar
  17. 17.
    V. Przyjalkowski, “On Landau–Ginzburg models for Fano varieties, ” Commun. Number Theory Phys. 1 (4), 713–728 (2007).MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    V. V. Przyjalkowski and C. A. Shramov, “On weak Landau–Ginzburg models for complete intersections in Grassmannians, ” Usp. Mat. Nauk 69 (6), 181–182 (2014) [Russ. Math. Surv. 69, 1129–1131 (2014)].MathSciNetzbMATHGoogle Scholar
  19. 19.
    V. V. Przyjalkowski and C. A. Shramov, “Laurent phenomenon for Landau–Ginzburg models of complete intersections in Grassmannians, ” Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk 290, 102–113 (2015) [Proc. Steklov Inst. Math. 290, 91–102 (2015)].MathSciNetzbMATHGoogle Scholar
  20. 20.
    V. Przyjalkowski and C. Shramov, “On Hodge numbers of complete intersections and Landau–Ginzburg models, ” Int. Math. Res. Not. 2015 (21), 11302–11332 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    J.-P. Serre, Groupesalgébriques et corps de classes (Hermann, Paris, 1959), Publ. Inst. Math. Univ. Nancago VII.Google Scholar
  22. 22.
    A. Yekutieli, An ExplicitConstruction of the Grothendieck Residue Complex, With an appendix by P. Sastry (Soc. Math. France, Paris, 1992), Astérisque 208.zbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2016

Authors and Affiliations

  1. 1.Steklov Mathematical Institute of Russian Academy of SciencesMoscowRussia

Personalised recommendations